# SDR SIMA200209324

- Difficulty date: March 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, RIGHT SILL CORRODED BETWEEN FRAMES 43 AND 44.  REMOVED CORROSION, ACCEPTED AS IS IAW EMB GST 1014/02.  RETREATED AREA IAW EMB145 CPM 51-21-04 AND 51-21-05.  (M)
